Alert archive / Arkansas / Special Weather Statements in 2012

Special Weather Statement, NWS Tulsa, OK

May 1, 2012Crawford County, Franklin County, Sebastian County, Arkansas

NWS Tulsa, OK issued this special weather statement at May 1, 2012, 4:13 AM CDT for Crawford County, Franklin County, Sebastian County, Arkansas. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 1, 2012, 4:13 AM CDT (09:13 UTC)
Expired
May 1, 2012, 5:15 AM CDT
In force
62 min
Issued by
NWS Tulsa, OK

Counties Crawford County, AR, Franklin County, AR, Sebastian County, AR

The radar

The Western Arkansas radar (KSRX), 31 km from the middle of the area, began a volume at 09:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 9.2 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2012-05-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 202 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2012-05-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 83 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
202 J/kg
Mixed-layer CIN
-103 J/kg
Mixed-layer LCL
1176 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
83 m²/s²
0-3 km storm-relative helicity
142 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

031 
WWUS84 KTSA 010913
SPSTSA

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
413 AM CDT TUE MAY 1 2012

ARZ019-020-029-OKZ072-076-011015-
CRAWFORD AR-FRANKLIN AR-LE FLORE OK-SEBASTIAN AR-SEQUOYAH OK-
413 AM CDT TUE MAY 1 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 515 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     CRAWFORD

IN WEST CENTRAL ARKANSAS
     FRANKLIN AND SEBASTIAN

IN SOUTHEAST OKLAHOMA
     NORTHEASTERN LE FLORE

IN EAST CENTRAL OKLAHOMA
     SOUTHEASTERN SEQUOYAH

AT 412 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES WEST OF MOUNTAINBURG TO DORA TO 4 MILES WEST
OF COTTONWOOD...MOVING EAST AT 35 MPH. SOME LOCATIONS THAT WILL BE 
AFFECTED BY THESE STORMS INCLUDE...FORT 
SMITH...HACKETT...BLOOMER...AND FORT CHAFFEE. 

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.

LAT...LON 3537 9371 3536 9375 3540 9380 3532 9381
      3532 9390 3523 9392 3523 9402 3515 9403
      3513 9405 3514 9413 3510 9413 3508 9416
      3530 9477 3547 9449 3568 9426 3565 9370
TIME...MOT...LOC 0912Z 288DEG 30KT 3565 9423 3545 9438
          3534 9457

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this special weather statement went out at May 1, 4:06 AM CDT, 7 minutes earlier.

Area forecast discussion, May 1, 4:06 AM CDT, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
406 AM CDT TUE MAY 1 2012

.DISCUSSION...
ONGOING LINE OF THUNDERSTORMS CONTINUES AN OVERALL WEAKENING TREND
AS IT MOVES INTO LESS FAVORABLE ENVIRONMENT FARTHER EAST. OK
COUNTIES HAVE BEEN DROPPED FRONT SEVERE THUNDERSTORM WATCH AND AR
PORTION WILL EXPIRE AT 5 AM. STORMS SHOULD CLEAR THE FORECAST
AREA BY 12Z...WILL TAKE A FINAL LOOK AT RADAR TRENDS TO DETERMINE
EARLY FIRST PERIOD POPS. POTENTIAL FOR ADDITIONAL DEVELOPMENT NOT
CLEAR...BUT A FEW RESIDUAL BOUNDARIES LEFT OVER FROM LATEST ROUND
OF CONVECTION WILL BE POTENTIAL FOCUS. WARMING MID LEVEL TEMPS
WILL LEAD TO INCREASING CAP AND THUS...OVERALL CHANCE WILL BE LOW.

REMAINDER OF THE FORECAST PERIOD WILL BE MARKED BY A BUILDING
UPPER LEVEL RIDGE OVER THE SOUTHERN STATES. PERSISTENT DRY LINE
FEATURE WILL REMAIN OVER THE HIGH PLANS FOR THE NEXT FEW DAYS AT
LEAST AND THERE REMAINS A VERY SMALL THREAT OF ANY DRY LINE STORMS
MAKING A RUN EAST WED/THU AS STEERING FLOW REMAINS WSW...LESS THAN
20 PERCENT CHANCE. WARM AND HUMID AIRMASS WILL BECOME ENTRENCHED
OVER THE AREA AND SOME MODELS SHOW A WEAK SUBTROPICAL IMPULSE
LIFTING NE ACROSS TX BY THE WEEKEND. WILL KEEP THE FORECAST DRY
BUT THIS COULD LEAD TO AT LEAST ISOLATED STORMS. ECMWF AND GFS AT
ODDS NEXT WEEK REGARDING POTENTIAL COLD FRONT.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   81  68  86  70 /  20  10  10  10
FSM   85  66  87  67 /  20  10  10  10
MLC   81  69  85  68 /  10  10  10  10
BVO   80  69  85  69 /  20  10  10  10
FYV   80  64  83  65 /  20  10  10  10
BYV   81  65  84  65 /  20  10  10  10
MKO   80  65  86  68 /  20  10  10  10
MIO   81  68  84  69 /  20  10  10  10
F10   81  68  85  68 /  10  10  10  10
HHW   83  67  85  67 /  10  10  10  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM TUESDAY FOR OKZ054-OKZ055-OKZ056-
     OKZ057-OKZ058-OKZ059.

AR...NONE.
&&

SHORT TERM...05
LONG TERM....14
Hazardous weather outlook, Apr 30, 8:16 PM CDT, 7 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
816 PM CDT MON APR 30 2012

ARZ001-002-010-011-019-020-029-OKZ049-053>076-011000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
808 PM CDT MON APR 30 2012

...STRONG TO SEVERE THUNDERSTORMS POSSIBLE AGAIN TONIGHT...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.
TORNADO.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

FLASH FLOOD.
	RISK...ELEVATED.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
THUNDERSTORMS HAVE DEVELOPED ACROSS PORTIONS OF NORTHEAST OKLAHOMA
THIS EVENING...WHILE A THUNDERSTORM COMPLEX DEVELOPS PUSHING
EASTWARD OVER WESTERN OKLAHOMA AND SOUTHERN KANSAS. THESE
THUNDERSTORMS...SOME OF WHICH COULD BECOME SEVERE...WILL CONTINUE
TO DEVELOP AND SPREAD ACROSS EASTERN OKLAHOMA AND NORTHWEST
ARKANSAS THIS EVENING AND OVERNIGHT. FAVORABLE INSTABILITY ACROSS
THE REGION WILL SUPPORT LARGE HAIL AND DAMAGING WINDS ALONG WITH A
TORNADO THREAT TONIGHT. A FLASH FLOOD POTENTIAL WILL ALSO CONTINUE
FOR FOR LOCATIONS NEAR THE OKLAHOMA AND KANSAS BORDERS AS HEAVY
RAINS ARE PROBABLE ACROSS AREAS THAT RECEIVED FLOODING RAINS LAST
NIGHT.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
WEDNESDAY...HIGH WIND POTENTIAL.
THURSDAY THROUGH SUNDAY...NO HAZARDS.

EXTENDED DISCUSSION...
THE OVERALL POTENTIAL FOR THUNDERSTORMS WILL DECREASE
SIGNIFICANTLY BY TUESDAY AS A STATIONARY FRONT THAT HAS BEEN
OVER THE AREA FOR SEVERAL DAYS LIFTS TO THE NORTH. SOUTH WINDS
WILL BECOME STRONG TUESDAY AND WEDNESDAY WITH GUSTS OVER 30 MPH
LIKELY. VERY WARM AND HUMID WEATHER WILL PREVAIL THROUGH THE
WEEKEND.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, May 1, 3:02 AM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
302 AM CDT TUE MAY 1 2012

OKZ068>070-072>074-010845-
ADAIR OK-CHEROKEE OK-HASKELL OK-MUSKOGEE OK-PITTSBURG OK-SEQUOYAH OK-
302 AM CDT TUE MAY 1 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 345 AM CDT
FOR THE FOLLOWING COUNTIES...

IN EAST CENTRAL OKLAHOMA
     SOUTHEASTERN CHEROKEE...SOUTHEASTERN MUSKOGEE AND WESTERN
     SEQUOYAH

IN SOUTHEAST OKLAHOMA
     HASKELL AND NORTHEASTERN PITTSBURG

IN NORTHEAST OKLAHOMA
     SOUTHERN ADAIR

AT 302 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES NORTHWEST OF CHEROKEE LANDING STATE PARK TO 3
MILES NORTH OF FEATHERSTON...MOVING EAST AT 40 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...MCCURTAIN...BUNCH...
STIGLER...LEQUIRE...LEWISVILLE...KINTA...ENTERPRISE...WHITEFIELD...
KEOTA...KANIMA...TAMAHA...SALLISAW...MC KEY...VIAN...GORE...BRUSHY...
MARBLE CITY...BOX...COOKSON...FEATHERSTON...QUINTON...BRIARTOWN...
PORUM...WEBBERS FALLS...GREENLEAF STATE PARK...LAKE TENKILLER STATE
PARK...CHEROKEE LANDING STATE PARK AND BRUSHY LAKE STATE PARK.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3506 9503 3507 9557 3532 9539 3531 9536
      3529 9535 3538 9535 3576 9506 3576 9449
      3573 9449
TIME...MOT...LOC 0802Z 251DEG 35KT 3584 9503 3513 9547
Special weather statement, May 1, 3:30 AM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
330 AM CDT TUE MAY 1 2012

OKZ072-074>076-010915-
HASKELL OK-LATIMER OK-LE FLORE OK-SEQUOYAH OK-
330 AM CDT TUE MAY 1 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 415 AM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     SOUTHEASTERN HASKELL...NORTHERN LE FLORE AND NORTHERN LATIMER

IN EAST CENTRAL OKLAHOMA
     SOUTHEASTERN SEQUOYAH

AT 329 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES NORTHWEST OF KEOTA TO 2 MILES WEST OF
WILBURTON...MOVING EAST AT 40 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...MCCURTAIN...LEQUIRE...KEOTA...
GANS...MULDROW...MOFFETT...WILBURTON...PANOLA...POTEAU...
SUMMERFIELD. ..FANSHAWE...HOWE...WISTER...SHADY POINT...
CAMERON...MILTON...PANAMA...BOKOSHE...ROCK ISLAND...SPIRO...
POCOLA...SCULLYVILLE...BRADEN...COWLINGTON...ARKOMA...LAKE WISTER
STATE PARK AND HEAVENER RUNESTONE STATE PARK.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3490 9445 3486 9550 3542 9477 3541 9444
TIME...MOT...LOC 0829Z 270DEG 33KT 3534 9498 3492 9532
Special weather statement, May 1, 3:44 AM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
344 AM CDT TUE MAY 1 2012

ARZ001-002-010-011-010930-
BENTON AR-CARROLL AR-MADISON AR-WASHINGTON AR-
344 AM CDT TUE MAY 1 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 430 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     EASTERN BENTON...NORTHWESTERN CARROLL...NORTHERN MADISON AND
     NORTHEASTERN WASHINGTON

AT 344 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES WEST OF GATEWAY TO HARMON...MOVING EAST AT 35
MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...WALNUT HILL...OAK HILL...HARMON...PLEASANT
RIDGE...ROGERS...LOWELL...GATEWAY...WAR EAGLE...MONTE NE...
AVOCA...GARFIELD...EUREKA SPRINGS...BEAVER LAKE...
GRANDVIEW...BUSCH...BEAVER...BEST...CLIFTY...ROCKHOUSE...SPRIN
GDALE...TONTITOWN...ELM SPRINGS...OAK GROVE AND HOBBS STATE PARK.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3617 9375 3617 9410 3613 9431 3651 9401
      3650 9352
TIME...MOT...LOC 0844Z 267DEG 31KT 3649 9392 3617 9424
Special weather statement, May 1, 3:47 AM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
347 AM CDT TUE MAY 1 2012

ARZ010-019-029-OKZ069-072-010930-
ADAIR OK-CRAWFORD AR-SEBASTIAN AR-SEQUOYAH OK-WASHINGTON AR-
347 AM CDT TUE MAY 1 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 430 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     CRAWFORD AND SOUTHWESTERN WASHINGTON

IN WEST CENTRAL ARKANSAS
     NORTHWESTERN SEBASTIAN

IN EAST CENTRAL OKLAHOMA
     NORTHEASTERN SEQUOYAH

IN NORTHEAST OKLAHOMA
     SOUTHEASTERN ADAIR

AT 347 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM ODELL TO 8 MILES WEST OF ROLAND...MOVING EAST AT 35
MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...
ROLAND...SHORT...UNIONTOWN...CONCORD...ODELL...MOUNTAINBURG...VAN
BUREN...ALMA...CEDARVILLE...NATURAL DAM...CHESTER...KIBLER...
SHIBLEY...FURRY...FIGURE FIVE...RUDY...DORA...LEE CREEK...MOUNT
GAYLER...DEVILS DEN STATE PARK AND LAKE FORT SMITH.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3579 9402 3541 9424 3543 9476 3580 9451
TIME...MOT...LOC 0847Z 262DEG 31KT 3578 9441 3544 9463
Local storm report, May 1, 3:54 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
354 AM CDT TUE MAY 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 AM     TSTM WND DMG     2 S WESTVILLE           35.96N 94.57W
05/01/2012                   ADAIR              OK   EMERGENCY MNGR

            2 TO 3 INCH DIAMETER TREE LIMBS DOWN ON HIGHWAY 59

&&

SFP
Special weather statement, May 1, 4:13 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
413 AM CDT TUE MAY 1 2012

ARZ019-020-029-OKZ072-076-011015-
CRAWFORD AR-FRANKLIN AR-LE FLORE OK-SEBASTIAN AR-SEQUOYAH OK-
413 AM CDT TUE MAY 1 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 515 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     CRAWFORD

IN WEST CENTRAL ARKANSAS
     FRANKLIN AND SEBASTIAN

IN SOUTHEAST OKLAHOMA
     NORTHEASTERN LE FLORE

IN EAST CENTRAL OKLAHOMA
     SOUTHEASTERN SEQUOYAH

AT 412 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES WEST OF MOUNTAINBURG TO DORA TO 4 MILES WEST
OF COTTONWOOD...MOVING EAST AT 35 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...FORT
SMITH...HACKETT...BLOOMER...AND FORT CHAFFEE.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.

LAT...LON 3537 9371 3536 9375 3540 9380 3532 9381
      3532 9390 3523 9392 3523 9402 3515 9403
      3513 9405 3514 9413 3510 9413 3508 9416
      3530 9477 3547 9449 3568 9426 3565 9370
TIME...MOT...LOC 0912Z 288DEG 30KT 3565 9423 3545 9438
          3534 9457

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 30, 7:03 PM CDTSpecial Weather StatementTSANowata27 min
Apr 30, 7:08 PM CDTSevere Thunderstorm WarningTSANowata, Washington52 min
Apr 30, 7:18 PM CDTSpecial Weather StatementTSAMuskogee42 min
Apr 30, 7:54 PM CDTSevere Thunderstorm WarningTSANowata66 min
Apr 30, 8:02 PM CDTTornado WarningTSANowata43 min
Apr 30, 8:21 PM CDTTornado WarningTSANowata39 min
Apr 30, 8:37 PM CDTTornado WarningTSANowata23 min
Apr 30, 8:53 PM CDTTornado WarningTSACraig, Nowata37 min
Apr 30, 8:58 PM CDTFlash Flood WarningTSACraig, Nowata3 hr
Apr 30, 9:01 PM CDTSevere Thunderstorm WarningTSANowata, Washington44 min
Apr 30, 9:08 PM CDTSevere Thunderstorm WarningTSACraig, Nowata67 min
Apr 30, 9:29 PM CDTSevere Thunderstorm WarningTSACraig15 min
Apr 30, 9:43 PM CDTSevere Thunderstorm WarningTSACraig, Nowata62 min
Apr 30, 9:58 PM CDTTornado WarningTSACraig32 min
Apr 30, 10:28 PM CDTSevere Thunderstorm WarningTSACraig62 min
Apr 30, 10:34 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee71 min
Apr 30, 11:00 PM CDTSevere Thunderstorm WarningTSACraig60 min
Apr 30, 11:03 PM CDTTornado WarningTSAOsage, Pawnee42 min
Apr 30, 11:11 PM CDTFlash Flood WarningTSAOsage, Pawnee4 hr
Apr 30, 11:23 PM CDTTornado WarningTSAOsage, Pawnee37 min
Apr 30, 11:42 PM CDTSpecial Weather StatementTSACreek48 min
Apr 30, 11:42 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee63 min
Apr 30, 11:51 PM CDTFlash Flood WarningTSACraig, Nowata3 hr
Apr 30, 11:58 PM CDTSevere Thunderstorm WarningTSACraig32 min
May 1, 12:19 AM CDTSevere Thunderstorm WarningTSANowata, Osage, Rogers, Tulsa, Washington56 min
May 1, 12:26 AM CDTSpecial Weather StatementTSATulsa49 min
May 1, 12:47 AM CDTTornado WarningTSANowata9 min
May 1, 12:49 AM CDTSevere Thunderstorm WarningTSACraig, Nowata, Washington56 min
May 1, 12:56 AM CDTSpecial Weather StatementTSAOkfuskee49 min
May 1, 12:59 AM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes, Nowata, Ottawa, Rogers76 min
May 1, 1:17 AM CDTSevere Thunderstorm WarningTSAMayes, Muskogee, Okmulgee, Rogers, Tulsa, Wagoner58 min
May 1, 1:38 AM CDTSpecial Weather StatementTSAOkfuskee, Okmulgee37 min
May 1, 1:52 AM CDTSevere Thunderstorm WarningTSACherokee, Delaware, Mayes53 min
May 1, 1:53 AM CDTFlash Flood WarningTSACraig, Nowata, Ottawa, Rogers5 hr
May 1, 2:10 AM CDTSpecial Weather StatementTSACherokee, McIntosh, Muskogee50 min
May 1, 2:21 AM CDTSpecial Weather StatementTSAPittsburg39 min
May 1, 2:30 AM CDTSpecial Weather StatementTSACreek, Tulsa, Wagoner45 min
May 1, 2:33 AM CDTSevere Thunderstorm WarningTSACreek, Tulsa27 min
May 1, 2:56 AM CDTSpecial Weather StatementTSAAdair49 min
May 1, 3:02 AM CDTSpecial Weather StatementTSAHaskell, Sequoyah43 min
May 1, 3:28 AM CDTSevere Thunderstorm WarningTSAAdair47 min
May 1, 3:30 AM CDTSpecial Weather StatementTSALatimer, LeFlore45 min
May 1, 6:35 AM CDTAreal Flood WarningTSACraig, Nowata, Ottawa10 hr
May 1, 8:33 AM CDTRiver Flood WarningTSAOttawa25 hr
May 1, 4:28 PM CDTAreal Flood WarningTSACraig, Nowata, Osage, Ottawa, Washington24 hr
May 1, 3:44 AM CDTSpecial Weather StatementTSABenton46 min
May 1, 3:47 AM CDTSpecial Weather StatementTSACrawford43 min
May 1, 4:12 AM CDTSevere Thunderstorm WarningTSAMadison, Washington43 min
May 1, 4:34 AM CDTSpecial Weather StatementTSACarroll41 min

Nearby

Special Weather Statements in Arkansas, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.